Powercaps – 20 Capsules

40,00 EGP

Powercaps – 20 Capsules.Ingredients & Concentrations: Pseudoephedrine 300 mg + Ibuprofen 45 mg
How to use: 1-2 capsules 3 times daily after meals
Precautions: Non-steroidal anti-inflammatories, such as this product, has a tendency to cause stomach bleed and ulceration, heart and kidney problems if taken on a regular basis. Do not take if not necessary.
Brand: Chemipharm
On Sale: No
Weight: 0
Short Description:
Pseudoephedrine 300 mg + Ibuprofen 45 mg
Product Indication(s): Cold symptoms;Fever;Flu symptoms;Headache;Nasal congestion
Product Ingredient(s): Ibuprofen;Pseudoephedrine
Product Functions: Antipyretic;Analgesic;Anti-inflammatory;Nasal decongestant;Pain killer;Pain relief
Type of Product: Self care (OTC)
Product form: Capsule
Units Per Pack: 2
Count per Pack: 20
Product Origin: Local
Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
Caution Warnings: Keep Away from Children & Pets;Do not use damaged capsule
Rating:
Rating Count: 1
Size: 19

Add to Wishlist
Add to Wishlist

Powercaps – 20 Capsules.Ingredients & Concentrations: Pseudoephedrine 300 mg + Ibuprofen 45 mg
How to use: 1-2 capsules 3 times daily after meals
Precautions: Non-steroidal anti-inflammatories, such as this product, has a tendency to cause stomach bleed and ulceration, heart and kidney problems if taken on a regular basis. Do not take if not necessary.
Brand: Chemipharm
On Sale: No
Weight: 0
Short Description:
Pseudoephedrine 300 mg + Ibuprofen 45 mg
Product Indication(s): Cold symptoms;Fever;Flu symptoms;Headache;Nasal congestion
Product Ingredient(s): Ibuprofen;Pseudoephedrine
Product Functions: Antipyretic;Analgesic;Anti-inflammatory;Nasal decongestant;Pain killer;Pain relief
Type of Product: Self care (OTC)
Product form: Capsule
Units Per Pack: 2
Count per Pack: 20
Product Origin: Local
Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
Caution Warnings: Keep Away from Children & Pets;Do not use damaged capsule
Rating:
Rating Count: 1
Size: 19

Reviews

There are no reviews yet.

Be the first to review “Powercaps – 20 Capsules”

Your email address will not be published. Required fields are marked *

SKU: 6984 Category: Brand:
en_USEnglish
Powered by TranslatePress